Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 6295430, 7 pages
https://doi.org/10.1155/2017/6295430
Research Article

Dynamics of Endomorphism of Finite Abelian Groups

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Correspondence should be addressed to Zhao Jinxing; nc.ude.umi@gnixjhz

Received 16 April 2017; Accepted 11 July 2017; Published 8 August 2017

Academic Editor: Allan C. Peterson

Copyright © 2017 Zhao Jinxing and Nan Jizhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bollman, O. Colón-Reyes, and E. Orozco, “Fixed points in discrete models for regulatory genetic networks,” Eurasip Journal on Bioinformatics and Systems Biology, vol. 2007, Article ID 97356, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. J. R. Brown, “Inverse limits, entropy and weak isomorphism for discrete dynamical systems,” Transactions of the American Mathematical Society, vol. 164, pp. 55–66, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Elspas, “The theory of autonomous linear sequential networks,” in Linear Sequential Switching Circuits, pp. 21–61, Holden-Day, San Francisco, Calif, USA, 1965. View at Google Scholar · View at MathSciNet
  4. R. A. Hernández Toledo, “Linear finite dynamical systems,” Communications in Algebra, vol. 33, no. 9, pp. 2977–2989, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Brown and T. P. Vaughan, “Cycles of directed graphs defined by matrix multiplication (mod n),” Discrete Mathematics, vol. 239, no. 1-3, pp. 109–120, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Bach and A. Bridy, “On the number of distinct functional graphs of affine-linear transformations over finite fields,” Linear Algebra and its Applications, vol. 439, no. 5, pp. 1312–1320, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Xu and Y. M. Zou, “Linear dynamical systems over finite rings,” Journal of Algebra, vol. 321, no. 8, pp. 2149–2155, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Deng, “Cycles of linear dynamical systems over finite local rings,” Journal of Algebra, vol. 433, pp. 243–261, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Sha, “Digraph from endomorphism of finite cyclic groups,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 83, no. 1, pp. 41–58, 2010. View at Google Scholar · View at MathSciNet
  10. G. Deng and P. Yuan, “On the structure of G(H,k),” Algebra Colloquium, vol. 21, no. 2, pp. 317–330, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Lucheta, E. Miller, and C. Reiter, “Digraphs from powers modulo p,” The Fibonacci Quarterly, vol. 34, no. 3, pp. 226–239, 1996. View at Google Scholar · View at MathSciNet
  12. T. D. Rogers, “The graph of the square mapping on the prime fields,” Discrete Mathematics, vol. 148, no. 1-3, pp. 317–324, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Sha and S. Hu, “Monomial dynamical systems of dimension one over finite fields,” Acta Arithmetica, vol. 148, no. 4, pp. 309–331, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Wilson, “Power digraphs modulo n,” The Fibonacci Quarterly, vol. 36, no. 3, pp. 229–239, 1998. View at Google Scholar · View at MathSciNet
  15. J. J. Rotman, An Introduction to the Theory of Groups, vol. 148 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 4th edition, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. A. Agafonova and V. F. Gor’kovoi, “Automorphisms of graphs,” Journal of Mathematical Sciences, vol. 72, no. 5, pp. 3341–3343, 1994. View at Publisher · View at Google Scholar · View at MathSciNet